Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Feeling nausea, dizziness and light headed. What is going on?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
Hi, I recently noticed that I'm becoming very nausea, my mouth begins to water for no reason, I'm very dizzy and light headed. I started my monthly cycle two days ago but i was four days late and these signs are for sure a first. I'm 24, I have a 7 year old daughter and no other pregnancy before or after her. I recently took a at home pregnancy test right before my cycle started and it said no. Can you please at least explain a little as to what maybe going on.
Posted Sat, 6 Oct 2012 in General Health
Answered by Dr. Robert Galamaga 2 hours later
Hello and thank you for submitting your question.

Your question is a very good one and I will work on providing you with some information and recommendations regarding what is going on.

It is not uncommon for the menstrual cycle to occasionally vary in length. There are many different things which can influence this. One of the major factors which can affect this is stress.

Also if there is a fluctuation of the estrogen level it can create a moderate degree of nausea. This may explain the symptoms what you have been experiencing. This is sometimes complicated if there is any pre-existing irritation of the stomach or esophageal reflux. If you have any history of gastroesophageal reflux this might also exacerbate your symptoms.

I would recommend that you observed symptoms for now. I would keep your diet plan for the next couple of days. You might also consider using over-the-counter medication such as Prilosec once daily for two or three days to see if this helps. I would expect your symptoms to resolve within one or two days.

Thanks again for submitting your question. If you have any additional concerns please let me know.


Dr. Robert
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor